Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some generalizations of geodesics
E. J. Wilczynski.
Trans. Amer. Math. Soc. 23 (1922), 223-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501200
On the gyroscope
William F. Osgood.
Trans. Amer. Math. Soc. 23 (1922), 240-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501201
The relative distribution of the real roots of a system of polynomials
C. F. Gummer.
Trans. Amer. Math. Soc. 23 (1922), 265-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501202
A general theory of conjugate nets
Ernest P. Lane.
Trans. Amer. Math. Soc. 23 (1922), 283-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501203
Parallel maps of surfaces
W. C. Graustein.
Trans. Amer. Math. Soc. 23 (1922), 298-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501204